Journal of Fractal Geometry - Articles in preparation


JFG summary

The following articles are accepted and will appear in JFG.

AuthorsTitleDatespreview
P.Allaart, S.Baker, D.KongBifurcation sets arising from non-integer base expansionsrec. 2017-09-30
acc. 2018-01-26
search
A.Arauza RiveraSpectral Triples for the Variants of the Sierpinski Gasketrec. 2017-09-03
acc. 2018-01-18
search
L.Cristea, G.LeobacherSupermixed labyrinth fractalsrec. 2018-02-15
rev. 2018-06-27
acc. 2018-07-15
search
K.Falk, K.MatsuzakiOn horospheric limit sets of Kleinian groupsrec. 2018-06-01
rev. 2018-06-11
acc. 2018-07-26
search
J.Fraser, T.Jordan, N.JurgaDimensions of equilibrium measures on a class of planar self-affine setsrec. 2017-11-16
acc. 2018-06-11
search
J.Furno, J.Hawkins, L.KossRational families converging to a family of exponential mapsrec. 2017-01-18
acc. 2017-04-02
search
v.gayral, d.jondrevilleQUANTIZATION OF THE AFFINE GROUP OF A LOCAL FIELDrec. 2017-08-21
acc. 2018-05-29
search
W.HeOrthogonal projections of discretized setsrec. 2018-08-05
acc. 2018-09-25
search
K.Héra, T.Keleti, A.MáthéHausdorff dimension of union of affine subspacesrec. 2017-06-29
acc. 2018-03-17
view
D.HowroydAssouad type dimensions for partially affine spongesrec. 2016-10-14
acc. 2018-07-07
search
A.Iseli, Z.BaloghMarstrand type projection theorems for normed spacesrec. 2017-09-06
acc. 2017-10-30
search
M.Kesseboehmer, T.Samuel, K.SenderThe Sierpinski gasket as the Martin boundary of a non-isotropic Markov chainrec. 2017-12-04
acc. 2018-01-26
search
E.Lee, R.Strichartz, S.Fang, D.KingSpectral Decimation for Families of Self-Similar Symmetric Laplacians on the Sierpinski Gasketrec. 2017-09-07
acc. 2018-06-19
search
I.MorrisAn explicit formula for the pressure of box-like affine iterated function systemsrec. 2017-03-29
acc. 2018-02-11
search
R.PeironeA P.C.F. self-similar set with no self-similar energyrec. 2017-11-08
acc. 2018-09-25
search
J.Pinasco, C.ScarolaEigenvalue bounds and spectral asymptotics for fractal Laplaciansrec. 2017-03-26
acc. 2017-08-06
search
E.Rossi, P.ShmerkinHölder coverings of sets of small dimensionrec. 2017-09-06
acc. 2018-01-26
search
K.SaitoConstruction of a one-dimensional set which asymptotically and omnidirectionally contains arithmetic progressionsrec. 2018-06-08
rev. 2018-09-12
acc. 2018-09-25
view
F.Strobin, J.SwaczynaCONNECTEDNESS OF ATTRACTORS OF CERTAIN FAMILY OF IFSSrec. 2017-11-29
acc. 2018-09-06
search
K.TsougkasNon-degeneracy of the harmonic structure on Sierpinski gaskets.rec. 2017-05-31
acc. 2017-07-13
search